# SDR AALA202301179609

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 36,676 hours, 14,146 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 630CC04A1Y00
- Condition: Defective
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO THE FLIGHT CREW REPORTING ON TAKEOFF CLIMB ECSM ELECTRICAL DC ESSENTIAL BUS SHED. FLIGHT CREW PERFORMED ECAM PROCEDURE NO HELP. DC ESSENTIAL SHED INOPERATIVE. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 24-60-00-810-801-A AND FOUND HIGH RESISTANCE ACROSS CONTACTOR 8PH. CONTACTOR 8PH REPLACED PER AMM 24-62-55 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
